# SDR CALA9601348

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ctr Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK AT RT OUTBOARD END OF CENTER WING BOX UPPER STRINGER NR 3.  THE CRACKED SECTION OF STRINGER WAS CUT OUT, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-10-4, FIGURE 4 FIGURE 8 AND SRM 57-10-2.
